New constructions of homogeneous operators

Koranyi, Adam ; Misra, G. (2006) New constructions of homogeneous operators Comptes Rendus Mathematique, 342 (12). pp. 933-936. ISSN 1631-073X

PDF - Publisher Version

Official URL:

Related URL:


New examples of homogeneous operators involving infinitely many parameters are constructed. They are realized on Hilbert spaces of holomorphic functions with reproducing kernels which are computed explicitly. All the examples are irreducible and belong to the Cowen-Douglas class. Even though the construction is completely explicit, it is based on certain facts about Hermitian holomorphic homogeneous vector bundles. These facts also make possible a description of all homogeneous Cowen-Douglas operators, in a somewhat less explicit way.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:20567
Deposited On:20 Nov 2010 14:18
Last Modified:17 May 2016 04:52

Repository Staff Only: item control page